MAUDE Adverse Event Report: WELCH ALLYN INC SMARTCARE CONNECT PREMIUM PLUS - TIER D; SPIROMETER, DIAGNOSTIC

WELCH ALLYN INC SMARTCARE CONNECT PREMIUM PLUS - TIER D; SPIROMETER, DIAGNOSTIC
Model Number CPWS
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that incorrect reports were auto attaching to the wrong patient file.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint #: (b)(4).
 
Additional Manufacturer Narrative
Additional information has been requested regarding the reported incident, a final report will be submitted upon completion of the investigation.

Brand Name
SMARTCARE CONNECT PREMIUM PLUS - TIER D
Common Device Name
SPIROMETER, DIAGNOSTIC
Manufacturer (Section D)
WELCH ALLYN INC
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
mauricio cerecer
1069 state route 46 east
batesville, IN 47006
MDR Report Key24757348
Report Number1316463-2026-00018
Device Sequence Number9138254
Product Code BZG
UDI-Device Identifier00732094301212
UDI-Public(01)00732094301212
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCPWS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown